# SDR ASAA2013032594259

- Difficulty date: March 25, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 3,362 hours, 973 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO PRESSURE CONTROLLER PANEL,  LAND ALTITUDE WINDOW INOPERATIVE,  BLINKED FOR SEVERAL MINUTES BEFORE GOING BLANK.  LAND ALTITUDE WINDOW INDICATES ALTITUDE SET BY CONTROL PANEL.  ON LIGHTS TEST ALL SEGMENTS ARE LIT, NO HISTORY, NO FAULTS FOUND ON THE CONTROLLERS.  BOTH CONTROLLERS CHECKED GOOD REF MM TASK 21-31-00-700-802.  SYS GROUND TEST AND TASK 21-31-000-700--802 MANUAL MODE TEST.
